# SDR AALA2018060429001

- Difficulty date: May 14, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK BETWEEN FRAMES 12 TO 24, +Y765 .  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DRAWINGS D53112812, AND D5311098.
